# SDR DALA2015010900184

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA, CORROSION ON TOP OF FLOORBEAM FLANGE STA 1660, LBL 54.  REMOVED CORROSION IAW SRM.  REPAIRED IAW ERA 522714-14, REV ORIGINAL.
